Journal of Differential Geometry

Positively curved manifolds with low fixed point cohomogeneity

Karsten Grove

Abstract

Positively curved manifolds of fixed point cohomogeneity one are classified up to equivariant diffeomorphism.

Article information

Source
J. Differential Geom., Volume 67, Number 1 (2004), 1-33.

Dates
First available in Project Euclid: 4 November 2004

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1099587728

Digital Object Identifier
doi:10.4310/jdg/1099587728

Mathematical Reviews number (MathSciNet)
MR2153480

Zentralblatt MATH identifier
1099.53027

Citation

Grove, Karsten. Positively curved manifolds with low fixed point cohomogeneity. J. Differential Geom. 67 (2004), no. 1, 1--33. doi:10.4310/jdg/1099587728. https://projecteuclid.org/euclid.jdg/1099587728


Export citation